Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 133, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 7, 2016, 7:58 PM CDT for Carroll County, Grenada County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2016, 7:58 PM CDT (00:58 UTC)
- Expired
- Aug 7, 2016, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 153 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:30 PM CDT | FLASH FLOOD | North Carrollton, MS | WATER REPORTED OVER THE WESTBOUND LANE OF HWY 82. WATER ALSO REPORTED OVER HWY 35 NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
223
WGUS54 KJAN 080058
FFWJAN
MSC015-043-080400-
/O.NEW.KJAN.FF.W.0133.160808T0058Z-160808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT SUN AUG 7 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 1100 PM CDT
* AT 757 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO AND A HALF INCHES OF
RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GRENADA...LEFLORE...JEFFERSON...NORTH CARROLLTON...BEW SPRINGS...
AVALON...SEVEN PINES...HOLCOMB...COILA...TEOC...
MALMAISON AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3387 8977 3387 8976 3335 8985 3337 9013
3346 9013 3346 9010 3365 9010 3368 9014
3381 9014 3381 8998 3382 8998 3382 8993
3390 8992 3390 8977
$$
JC2 follow-up statements
848
WGUS74 KJAN 080253
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT SUN AUG 7 2016
MSC015-043-080400-
/O.CON.KJAN.FF.W.0133.000000T0000Z-160808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-CARROLL MS-
953 PM CDT SUN AUG 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WESTERN GRENADA AND NORTHWESTERN CARROLL COUNTIES...
AT 952 PM CDT...DOPPLER RADAR INDICATED RAIN ACROSS THE WARNED AREA.
FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3382 8983 3381 8983 3342 8984 3335 8985
3335 8987 3336 9004 3344 9006 3345 9004
3365 9010 3368 9014 3381 9014 3381 8998
3382 8998 3382 8993 3390 8992 3389 8980
$$
JC438
WGUS74 KJAN 080333
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1033 PM CDT SUN AUG 7 2016
MSC015-043-080343-
/O.CAN.KJAN.FF.W.0133.000000T0000Z-160808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-CARROLL MS-
1033 PM CDT SUN AUG 7 2016
...THE FLASH FLOOD WARNING FOR WESTERN GRENADA AND NORTHWESTERN
CARROLL COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3382 8983 3381 8983 3342 8984 3335 8985
3335 8987 3336 9004 3344 9006 3345 9004
3365 9010 3368 9014 3381 9014 3381 8998
3382 8998 3382 8993 3390 8992 3389 8980
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:57 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 7, 3:57 PM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Jackson MS 357 PM CDT SUN AUG 7 2016 .Discussion... .Tonight through Monday night...The bulk of the thunderstorm activity will diminish during the evening hours with overnight lows in the low to mid 70s. The GFS and ECMWF suggest that some drier air will build in from the north tonight around a deepening low that will develop to our east. These models continue to bring some drier air into the northern portion of the area on Monday. Abundant moisture will continue to pool generally along and south of the Natchez Trace Corridor tomorrow afternoon, with another round of showers and thunderstorms mainly over these areas. Heat indices on Monday will once again range from 100 to 105 across the area. The convection will dissipate by early evening once again with overnight lows in the mid 70s. /15/27/ .Tuesday into next weekend...Once again the main forecast concern for our region will be the hybrid-type lower to mid tropospheric low centered mainly to our west. Model consensus has very subtly trended a little westward with the mean location of this feature through the long term period, with the oft-dominant ECMWF model trending surprisingly westward (and eventually placing the feature atop our region by Friday and Saturday). If this latter model is correct then showers and thunderstorms will be quite widespread by that time in our region although they would tend to be more focused in eastern and southern zones before that point. Even if the westward-outlying European model is correct the expected oppressively hot regime still expected to be in place over the Southern Plains and Arklatex could migrate into at least Arklamiss Delta areas through midweek and eventually this prospect may need to be covered in the HWO/Graphics. Of course if the latest Euro solution is way off-base then heat issues could still flare up over a larger portion of the region (and maybe even last through much of the work week). By next weekend a cold front and associated upper level trough pressing toward the region from the northwest will likely start to raise PoPs in all areas, even if the hybrid low remains to our west and never gets much closer before being "kicked" out to the north/northeast. This front might not have enough momentum to pass through the region entirely, but will likely hang up in the vicinity in such a way to provide some cooling relief and increased widespread rain chances (if either or both of those fail to arrive before then). At this juncture the main risk for heavy rain issues will likely remain to our east and the HWO/Graphics will be kept clear in that regard. However, as mentioned, if the further westward envelope of solutions for the upper low comes to pass that outlook may eventually need to be reevaluated. /BB/ && .AVIATION...VFR conditions were observed across the taf sites at mid afternoon. Scattered SHRA/TSRA across the north will push south across the area through the afternoon hours. The storms will bring brief lowering of flight conditions to MVFR/IFR to affected sites. Expect the bulk of the thunderstorms to dissipate by 01-02z this evening, but isolated storms will be possible into late evening hours. Patchy MVFR/IFR conditions will be possible overnight once again./17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 93 76 95 / 29 32 12 30 Meridian 75 93 75 94 / 33 49 19 48 Vicksburg 74 93 75 95 / 25 23 9 21 Hattiesburg 75 91 76 92 / 35 65 24 51 Natchez 74 90 75 93 / 28 37 11 26 Greenville 74 92 75 94 / 25 15 9 18 Greenwood 73 93 74 94 / 25 12 7 23 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Aug 7, 2:01 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT SUN AUG 7 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 081915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HUMID CONDITIONS WILL RESULT IN HEAT INDICES OF 100 TO 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 7, 4:54 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN AUG 7 2016
LAZ008-009-072245-
EAST CARROLL LA-WEST CARROLL LA-
454 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CARROLL AND EAST CARROLL
PARISHES UNTIL 545 PM CDT...
AT 454 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER OAK GROVE...OR 10 MILES WEST OF LAKE PROVIDENCE...MOVING SOUTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DARNELL AROUND 520 PM CDT.
MONTICELLO AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...KILBOURNE...
EPPS AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3288 9152 3289 9150 3290 9150 3293 9148
3294 9148 3298 9144 3299 9145 3301 9143
3300 9119 3298 9119 3293 9121 3290 9118
3254 9115 3254 9146 3255 9144 3257 9143
3258 9145 3258 9153
TIME...MOT...LOC 2154Z 353DEG 22KT 3285 9136
19Special weather statement, Aug 7, 5:21 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SUN AUG 7 2016
MSZ043-049-072300-
MADISON MS-RANKIN MS-
521 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 600 PM CDT...
AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GOSHEN SPRINGS...OR 10 MILES SOUTHEAST OF CANTON...MOVING
SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GOSHEN SPRINGS AND PISGAH AROUND 530 PM CDT.
FANNIN AROUND 545 PM CDT.
BRANDON AND FLOWOOD AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3262 8975 3259 8978 3253 8977 3224 8990
3232 9013 3239 9009 3240 9007 3240 9009
3271 8990 3270 8974
TIME...MOT...LOC 2221Z 024DEG 19KT 3252 8990
19Special weather statement, Aug 7, 5:46 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN AUG 7 2016
LAZ009-016-072330-
EAST CARROLL LA-MADISON LA-
546 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT MADISON AND SOUTHWESTERN EAST
CARROLL PARISHES UNTIL 630 PM CDT...
AT 546 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TENDAL...OR 11 MILES NORTHWEST OF TALLULAH...MOVING SOUTH AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAVERLY AROUND 555 PM CDT.
TENDAL AROUND 600 PM CDT.
AFTON AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3254 9145 3254 9144 3256 9143 3258 9144
3260 9119 3223 9108 3221 9112 3224 9112
3225 9115 3224 9121 3221 9124 3223 9128
3220 9132 3220 9145
TIME...MOT...LOC 2246Z 353DEG 21KT 3251 9134
19Special weather statement, Aug 7, 6:32 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SUN AUG 7 2016
LAZ025-MSZ047-080015-
TENSAS LA-WARREN MS-
632 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 715 PM
CDT...
AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER AFTON...OR 12 MILES SOUTH OF TALLULAH...MOVING SOUTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SOMERSET AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3223 9127 3221 9124 3224 9121 3225 9115
3224 9112 3221 9112 3223 9105 3209 9094
3211 9103 3208 9108 3205 9108 3208 9115
3205 9116 3204 9109 3201 9108 3199 9110
3197 9118 3222 9130
TIME...MOT...LOC 2332Z 334DEG 24KT 3223 9119
19Special weather statement, Aug 7, 7:03 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT SUN AUG 7 2016
ARZ074-075-080100-
ASHLEY AR-CHICOT AR-
703 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORMS WILL AFFECT CHICOT AND ASHLEY COUNTIES
UNTIL 800 PM CDT...
AT 703 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MCGEHEE TO NEAR LADELLE TO HILO. MOVEMENT
WAS SOUTH AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FOUNTAIN HILL AROUND 710 PM CDT.
SNYDER AROUND 720 PM CDT.
HAMBURG AROUND 725 PM CDT.
MCMILLAN CORNER AROUND 730 PM CDT.
LAKE VILLAGE AND MONTROSE AROUND 740 PM CDT.
BERLIN AROUND 745 PM CDT.
WILMOT AROUND 750 PM CDT.
CHICOT JUNCTION AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3320 9214 3331 9198 3340 9199 3339 9146
3356 9142 3356 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3324 9110 3328 9104 3314 9109 3313 9120
3306 9112 3300 9117 3301 9206 3308 9213
TIME...MOT...LOC 0003Z 350DEG 32KT 3363 9143 3344 9176 3338 9226
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 4:38 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale, Noxubee | 52 min |
| Aug 8, 5:42 PM CDT | Special Weather Statement | JAN | Oktibbeha | 48 min |
| Aug 8, 6:06 PM CDT | Special Weather Statement | JAN | Neshoba | 39 min |
Nearby
Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.